# SDR FDEA201503271107

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 432 hours, 23,690 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C20101610003
- Part serial: 468
- Condition: Faulty
- Location: Brake System
- Part time: 729 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO BRAKE FAIL LIGHT ILLUMINATED LATE ON TAKEOFF ROLL.  IN ADDITION TO AUTO BRAKE FAIL LIGHT, ALL TRIPLE BAR LIGHTS ON MAX, MED & LOW, NO RELATED ECAM WARNING TILL LATER.  WAS UNABLE TO PERFORM BITE TEST OF BSCU.  BSCU BITE LIGHT & TEST SCREEN CONTINUALLY CYCLED ON & OFF.  R & R BSCU WITH SERVICEABLE UNIT.  ABLE TO PERFORM SUCCESSFUL BITE TEST & OPERATIONAL TEST IAW AMM.  SYS NOW OPERATES NORMALLY.  ACFT OK FOR SERVICE.
